It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kat on November 27, 2000 at 12:17:42:

In Reply to: This is ridiculous. posted by Pro-Accutane on November 25, 2000 at 08:21:28:

Is that why the FDA ordered Roche to conduct studies on how Accutane affects the central nervous system? Is that why the FDA ordered Roche to conduct studies on how Accutane works in the body---something Roche should have done eighteen years ago before using people as guinea pigs. Psychiatric side effects in this case isn't just an isolated case. There are thousands of psychiatric side effects reported in the FDA/Medwatch reports on Accutane. There would be more if more doctors outside of the profession of dermatology knew about the side effects of this acne medication. Some of the examples you cited are nothing more than paid Roche propanganda. You are naive.

Follow Ups

All times are GMT -7. The time now is 04:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!